On the quasivarieties generated by finite semigroups.
Semigroup forum, Tome 20 (1980), pp. 73-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bases of implications, independent basis of implications, completely simple finite semigroups, lattice of subquasivarieties, 3-nilpotent semigroups
@article{SF_1980__20_134404,
author = {M.V. Sapir},
title = {On the quasivarieties generated by finite semigroups.},
journal = {Semigroup forum},
pages = {73--88},
year = {1980},
volume = {20},
zbl = {0438.08006},
url = {http://geodesic.mathdoc.fr/item/SF_1980__20_134404/}
}
M.V. Sapir. On the quasivarieties generated by finite semigroups.. Semigroup forum, Tome 20 (1980), pp. 73-88. http://geodesic.mathdoc.fr/item/SF_1980__20_134404/